MathSciNet Relay Station
MathSciNet bibliographic data
MR2060492 17A05 (15A60 17A80)
Goldberg, Moshe; Luxemburg, W. A. J. Stable subnorms revisited. Pacific J. Math. 215 (2004), no. 1, 15–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement